turpin22 15/10/14
Last reply 3 years ago


I have just joined my first forum! Hello, my name is ben and I have ms. I like to keep some perspective, I can still just about walk if I can hold on to something but otherwise I have lots of ms symptoms.
My question today is..I have had rebif, tysarbri and campath 18 months ago. I can now, finally have a second dose of campath. since I had the first dose, I have got much worse – what should I do?
Any thoughts would be really appreciated.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

3 years ago

I should imagine that you are confounding your Neuro as well as frustrating yourself.

Lemtrada (as Campath is now called) has only just been approved for general use, so you must have been involved in one of the trials.

The only thought that I can give you is to stay positive, which may be hard given the circumstances….

3 years ago

Ask to go on fingolimod ( gylenia). If other things have not worked they might approve it. It has worked wonders for me. Big hugs and keep asking questions – we may not have the answers but you know wher you are coming from!

Post Comment

You must be logged in to reply to this topic.